I have almost constant anxiety attacks. Yesterday I felt myself get get faint during a discussion with coworkers. I excused myself and went to the men's room. When I looked in the mirror my face/neck were red. When I checked even my legs were red.
I recently had my blood pressure checked at the doc it was 159/85 rather than my norm 120/80. I went and checked after work yesterday and my BP was 166/90 - 158/85. (I am only 37)
I this increase normal for anxiety and does anyone know what causes it?
Mine goes up to when I have an anxiety attack. My doc. put me on Inderal a beta blocker. It helps with the physical (sp) symptoms of my anxiety. For example the shaky hands, the higher blood pressure, the red face, pounding heart beat and sweating. It really works great for me. I would talk to your doc. just to make sure it isn't any thing more serious. Take care........
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.